The journal publishes original research articles in pure and applied mathematics. It focuses on the following areas of mathematics: universal algebra and ordered algebraic structures, graph theory and combinatorics,  differential equations and their applications, dynamical systems and ergodic theory, differential geometry, optimization, numerical analysis.

AMUC is indexed in:
Elsevier Scopus © Citation database
Web of Science © Citation database
Mathematical Reviews and Zentralblat fűr Mathematik



Vol 88 No 2 (2019): AMUC

Published: 2019-06-26

Harmonic and biharmonic maps between tangent bundles

Lakehal Belarbi, Hichem El Hendi


Fractional hybrid initial value problem featuring q-derivatives

Dumitru Baleanu, Rahmat Darzi, Bahram Agheli


Repdigits as products of two Pell or Pell-Lucas Numbers

Zafer Siar, Fatih Erduvan, Refik Keskin


Some algebraic aspects of enhanced Johnson graphs

Seyed Morteza Mirafzal, Meysam Ziaee


Reciprocal skew morphisms of cyclic groups

Kan Hu, Roman Nedela, Na-Er Wang, Kai Yuan


Construction of infinite families of vertex-transitive directed strongly regular graphs

Maria Asuncion García, Klavdija Kutnar, Aleksander Malnič, Luis Martínez, Dragan Marušič, Juan Manuel Montoya


Unstable maps

Gareth A. Jones


View All Issues